# SDR TRAX200601008

- Difficulty date: November 10, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 12,367 hours, 10,454 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FS 640 FRAME DOUBLER CRACKED ABOUT 1.5 INCHES BETWEEN STR 9 AND STR 12 NEAR THE TOP EDGE OF THE BOX BEAM.
